# SDR R2J2004F00001

- Difficulty date: June 29, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N501CF
- Make and model: Cessna 501
- Aircraft serial: 5010128
- Engine: Pwa JT15D1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 5565200
- Condition: Misinstalled
- Location: Te Flaps
- Part time: 5,689 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PHASE 5 INSPECTION, UPON REINSTALLING LT WING FLAP CABLES, NOTICED AIRCRAFT WAS DIFFERENT THAN MM DATA AS TO ROUTING OF FLAP CABLES ON LT OB BELLCRANK.  EXPERIMENTED AND CONTACTED MFG TECH SUPPORT.  FOUND DATA ON PG 27-50-01 PG 203 FIG 201 (SHEET 2) SHOWED CABLES REVERSED ON BELLCRANK GROOVES.  THIS CAUSES CABLE INTERFERENCE WITH STRUCTURE. (EA21200406587)
